Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cell-like mappings of Hilbert cube manifolds: Applications to simple homotopy theory


Author: T. A. Chapman
Journal: Bull. Amer. Math. Soc. 79 (1973), 1286-1291
MSC (1970): Primary 57C10; Secondary 58B05
DOI: https://doi.org/10.1090/S0002-9904-1973-13417-2
MathSciNet review: 0326740
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Borsuk, Concerning homotopy properties of compacta, Fund. Math. 62 (1968), 223-254. MR 37 #4811. MR 229237
  • 2. T. A. Chapman, Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399-426. MR 44 #1058. MR 283828
  • 3. T. A. Chapman, On the structure of Hilbert cube manifolds, Compositio Math. 24 (1972), 329-353. MR 305432
  • 4. T. A. Chapman, Compact Hilbert cube manifolds and the invariance of Whitehead torsion, Bull. Amer. Math. Soc. 79 (1973), 52-56. MR 346794
  • 5. T. A. Chapman, All Hilbert cube manifolds are triangulable (preprint). MR 286138
  • 6. T. A. Chapman, Classification of Hilbert cube manifolds and infinite simple homotopy types (preprint). MR 286138
  • 7. T. A. Chapman, Cell-like mappings of Hilbert cube manifolds: Solution of a handle problem (in preparation).
  • 8. M. Cohen, Simplicial structures and transverse cellularity, Ann. of Math. (2) 85 (1967), 218-245. MR 35 #1037. MR 210143
  • 9. L. C. Siebenmann, Infinite simple homotopy types, Nederl. Akad. Wetensch. Proc. Ser. A 73 = Indag. Math. 32 (1970), 479-495. MR 44 #4746. MR 287542
  • 10. L. C. Siebenmann, Approximating cellular maps by homeomorphisms, Topology 11 (1972), 271-294. MR 45 #4431. MR 295365
  • 11. J. E. West, Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1-25. MR 42 #1055. MR 266147
  • 12. L. C. Siebenmann, Mapping cylinders of Hilbert cube factors, General Topology and Appl. 1 (1971), no. 2, 111-125. MR 44 #5984. MR 288788

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C10, 58B05

Retrieve articles in all journals with MSC (1970): 57C10, 58B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13417-2

American Mathematical Society